I am out narcotic pain medication , what next?
I am a 63 yr old female. I see a nurse practitioner and a pain management group for narcotic pain meds. I recently changed pain mgmt groups. My previous group prescribed my pain meds and muscle relaxers plus anti anxiety meds. Of course with the recent changes thanks to the DEA no Soma. Nothing else works so I take no muscle relaxers. Now I change pain management groups who do not write xanax at all. I have gone through almost all of my meds. I have two 1/2 size pieces of 2mg tablets left. Over the last 5 days I have tried to get myself weaned off of this medication. I’ve been quite sick, I don’t think it’s working very well. I’ve had diarrhea, muscle cramps, anxiety. Having my pain meds helps somewhat. My question is; What is going to happen when I take the last of them. I plan to break my 2 pieces so I have
4 left. What do I gave to expect when I’m completely out?
you seem to be very much dependant on the medicines for quite some time now. well,if you finish off the last dose of tablets,then you may get aches and body pains more or less in severity,depending upon your tolerance to pain. you may or may not get withdrawal symptoms of these tablets like headache,nausea,vomiting,giddiness..etc.
contact your doctor before the medicines get over
WHEN YOU FINISH ALL OF THEM,THERE WONT BE MAJOR ISSUES AS FAR AS YOUR HEALTH IS CONCERNED. THIS IS BECAUSE THE DOSE YOU HAVE BEEN TAKING IS VERY LESS. SO ANYTHING HARMFUL TO YOUR BODY IS LESS LIKELY TO HAPPEN. THE PAIN MAY RECUR TO SOME EXTENT
you are bound to have some withdrawal symptoms. you need to contact your doctor in advance and inform him about this. home remedies may be harmful and should be avoided.
keep yourself well hydrated for next few days